# SDR U2RA2022031700005

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 83,385 hours, 12,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B0197048
- Part serial: 000331
- Condition: Damaged
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE R/H FLAPS, OUTBOARD AFT POSITION, SUSTAINED DAMAGE TO THE T/E FROM GSE IMPACT.  APPLIED A TEMPORARY REPAIR UTILIZING POTTING COMPOUND AS NEEDED FOR SMOOTHNESS AND 3 LAYERS OF SPEED TAPE FOR SECURITY.  THIS REPAIR IS LIMITED TO 25 FLIGHT CYCLES UPON WHICH PERMANENT REPAIR OR REPLACEMENT IS REQUIRED.
